Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An example of an infinite Lie group


Author: Domingos Pisanelli
Journal: Proc. Amer. Math. Soc. 62 (1977), 156-160
MSC: Primary 58H05; Secondary 32M05, 22E65
MathSciNet review: 0436234
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the complex l.c.s. X of germs of holomorphic mappings around the origin of $ {C^n}$, with values in $ {C^n}$, vanishing at the origin. We show that X is isomorphic to $ M(n,C) \times {H_2}$, where $ M(n,C)$ is the set of complex matrices $ n \times n$ and $ {H_2}$ is the vector topological subspace of X of germs with vanishing jacobian matrix at the origin. We study the subset $ \Omega $ of invertible germs of X. We show that $ \Omega $ is open, connected and that $ {\pi _1}(\Omega ) = {\mathbf{Z}}$. We define in $ \Omega $ a topological and a Lie group structure. We determine its infinitesimal transformation, the differential equation of its law of composition and a fundamental bound of its right side.

This work is a part of a larger research on infinite Lie groups, which started with a summary of results in [P$ _{1}$].

In a subsequent paper we shall study the covering group of $ \Omega $.


References [Enhancements On Off] (What's this?)

  • [P$ _{1}$] D. Pisanelli, Théorèmes d'Ovcyannicov, Frobenius d'inversion et groupes de Lie locaux dans une échelle d'espaces de Banach, C. R. Acad. Sci. Paris 277 (1973), 943-946. MR 0343323 (49:8065)
  • [P$ _{2}$] -, Applications analytiques en dimension infinie, Bull. Sci. Math. 96 (1972), 181-191. MR 0331061 (48:9396)
  • [S$ _{1}$] José Sebastião e Silva, Sui fondamenti della teoria dei funzionali analitici, Portugal. Math. 12 (1953), 1-47. MR 14, 656. MR 0052677 (14:656e)
  • [S$ _{2}$] -, Su certe classi di spazi localmente convessi importanti por le applicazioni, Rend. Mat. e Appl. (5) 14 (1955), 388-410. MR 16, 1122. MR 0070046 (16:1122c)
  • [C] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, N.J., 1946. MR 7, 412.
  • [H] D. Husemoller, Fibre bundles, McGraw-Hill, New York, 1966. MR 37 #4821. MR 0229247 (37:4821)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58H05, 32M05, 22E65

Retrieve articles in all journals with MSC: 58H05, 32M05, 22E65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0436234-7
PII: S 0002-9939(1977)0436234-7
Keywords: Locally convex space, germ of holomorphic mapping, inductive limit topology, Silva space, direct topological sum, topological group, Lie group, local Lie group, LF-analyticity, Lie algebra
Article copyright: © Copyright 1977 American Mathematical Society